Journal of the ACM Bibliography

E. M. Arkin, C. H. Papadimitriou, and M. Yannakakis. Modularity of cycles and paths in graphs. Journal of the ACM, 38(2):255-274, April 1991. [BibTeX entry]
Categories and Subject Descriptors: F.2.m [Analysis of Algorithms and Problem Complexity]: Miscellaneous; G.2.2 [Discrete Mathematics]: Graph Theory -- network problems, path and circuit problems

General Terms: Algorithms, Theory

Additional Key Words and Phrases: Algorithms, cycles and paths, graphs, modularity

Selected papers that cite this one


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database